# SDR FDEA202202240611

- Difficulty date: February 24, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR UPPER T-CHORD LOCATED STA 1540 LBL 10 PERFORMED REPAIR TO ONE FLANGE OF THE FLOOR BEAM UPPER CHORD  PER SRM 53-00-51-2R, FIG.201, REPAIR 5. THIS REPAIR IS A CAT. A REPAIR  AND NO SUPPLEMENTAL INSPECTIONS ARE     THIS IS MAJOR REPAIR
